# SDR JJBA201902131052

- Difficulty date: January 31, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 34,735 hours, 22,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BELOW STGR 11L BETWEEN FR 19 AND 20. EVALUATED (2 EACH) SKIN DENTS BELOW STGR 11L BETWEEN FR 19 & 20. DENT (1) LOCATED AT FR 19 + 11" HAS AREA = 2.75"L X 1.65"W X .015"H, DENT (2) LOCATED AT FR 19 + 14.5" = 2.5"L X 1.25"W X .007"H, BOTH ARE WITHIN ALLOWABLE LIMITS AND NO ACTION REQUIRED.
